Panadrex 500 mg Tablets 24’s

4.50 د.إ

  • Antipyretic and analgesic
  • Contains Paracetamol 500 mg
  • For adult
Category:

Description

  • Antipyretic and analgesic
  • Contains Paracetamol 500 mg
  • For adult

Reviews

There are no reviews yet.

Be the first to review “Panadrex 500 mg Tablets 24’s”

Your email address will not be published. Required fields are marked *